RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2006, Volume 197, Number 2, Pages 87–94 (Mi msb1513)  

This article is cited in 2 scientific papers (total in 2 papers)

Approximation of non-analytic functions by analytic ones

V. G. Ryabykh

Rostov State University

Abstract: The approximation of non-analytic functions by analytic functions in a Hardy space is considered.
Bibliography: 12 titles.

DOI: https://doi.org/10.4213/sm1513

Full text: PDF file (405 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2006, 197:2, 225–233

Bibliographic databases:

UDC: 517.53/.57
MSC: Primary 46E15, 41A65; Secondary 30A82
Received: 22.03.1999 and 28.06.2005

Citation: V. G. Ryabykh, “Approximation of non-analytic functions by analytic ones”, Mat. Sb., 197:2 (2006), 87–94; Sb. Math., 197:2 (2006), 225–233

Citation in format AMSBIB
\Bibitem{Rya06}
\by V.~G.~Ryabykh
\paper Approximation of non-analytic functions by analytic ones
\jour Mat. Sb.
\yr 2006
\vol 197
\issue 2
\pages 87--94
\mathnet{http://mi.mathnet.ru/msb1513}
\crossref{https://doi.org/10.4213/sm1513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2230092}
\zmath{https://zbmath.org/?q=an:1148.46302}
\elib{http://elibrary.ru/item.asp?id=9200273}
\transl
\jour Sb. Math.
\yr 2006
\vol 197
\issue 2
\pages 225--233
\crossref{https://doi.org/10.1070/SM2006v197n02ABEH003755}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000237780600013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744776894}


Linking options:
  • http://mi.mathnet.ru/eng/msb1513
  • https://doi.org/10.4213/sm1513
  • http://mi.mathnet.ru/eng/msb/v197/i2/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. Kh. Burchaev, V. G. Ryabykh, G. Yu. Ryabykh, “An extremal problem in the Hardy space $H_p$, $0<p<\infty$”, Siberian Math. J., 58:3 (2017), 392–404  mathnet  crossref  crossref  isi  elib
    2. Kh. Kh. Burchaev, G. Yu. Ryabykh, “Svoistva ekstremalnykh elementov v sootnoshenii dvoistvennosti dlya prostranstva Khardi”, Vladikavk. matem. zhurn., 20:4 (2018), 5–19  mathnet  crossref
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:292
    Full text:134
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019